# SDR 08FDEA03937

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: B53774171200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR FRAME 30 HAS 1 INCH CRACK BETWEEN SEAT TRACK 2L AND 3L REMOVED CRACK AND INSTALLED FLOORBEAM REPAIR BETWEEN SEAT TRACK 2L AND 3L AT FR 30 IAW SRM 53-10-15 FIGURE 211 SHEET 1 AND 2.
